MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT
Model Number VXSK0121
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during the pulse field ablation procedure to treat atrial fibrillation versacross access solution kit was selected for use.It has been mentioned that the coating came off in the middle of versacross wire.The procedure was completed successfully by using a different device (same model, boston scientific product).No patient complications have been reported.The product is expected to be returned.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during the pulse field ablation procedure to treat atrial fibrillation versacross access solution kit was selected for use.It has been mentioned that the coating came off in the middle of versacross wire.The procedure was completed successfully by using a different device (same model, boston scientific product).No patient complications have been reported.The product is expected to be returned.It was further reported, the damage was observed after the wire and dilator were removed.The wire was pulled back into the sheath/ dilator once the sheath was in the superior vena cava (svc).The wire was then pulled back again when removed.The dilator was already backloaded onto the wire/inside the patient.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
PERCUTANEOUS ATRIAL CATHETER KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24650221
Report Number2124215-2026-15506
Device Sequence Number10208050
Product Code OFK
UDI-Device Identifier00685447019817
UDI-Public(01)00685447019817(17)280629(10)37688566
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0121
Device Catalogue NumberVXSK0121
Device Lot Number0037688566
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/26/2026
04/30/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/13/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale